# SDR QXEA0001095

- Difficulty date: April 13, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 4,907 hours, 6,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 359PHS
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,907 hours, 6,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
